# SDR AALA20140128007

- Difficulty date: January 28, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 38,793 hours, 16,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED PRESSURIZATION PROBLEMS.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BLOWN AC DUCT BETWEEN SEAT ROWS 10A & 11A.  SYS GND CHECKED NORMAL OPERATION CLOSED.
